A Common Fixed Point Theorem for Cyclic Operators on Partial Metric Spaces
No Thumbnail Available
Date
2012
Journal Title
Journal ISSN
Volume Title
Publisher
Univ Nis, Fac Sci Math
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper, we prove a common fixed point theorem for two self-mappings satisfying certain conditions over the class of partial metric spaces. In particular, the main theorem of this manuscript extends some well-known fixed point theorems in the literature on this topic.
Description
KARAPINAR, ERDAL/0000-0002-6798-3254
ORCID
Keywords
Fixed point, partial metric, cyclic (phi - psi)-contraction, common fixed point
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q3
Scopus Q
Source
Volume
26
Issue
2
Start Page
407
End Page
414